| Model Number |
6900PTFX |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
Dyspnea (1816)
| Date of Event |
02/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Surgical/percutaneous intervention is indicated or performed, or harm occurred due to the device, or there is a device malfunction that could cause or contribute to a serious injury.This event is considered a serious injury.The device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
Event or Problem Description
It was reported that a patient with a 25mm mitral valve is being evaluated for a valve-in-valve procedure after an implant duration of 4 years, 11 months due to stenosis.The patient presented with sob.
Additional Manufacturer Narrative
A definitive root cause cannot be conclusively determined; however, patient factors likely caused or contributed.The device history record (dhr) was reviewed and showed that this device met all manufacturing and sterilization specifications for product release prior to distribution.No issues were identified that would have impacted this event.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Additional Manufacturer Narrative
H11.Additional narrative: updated b5 and h6.
Event or Problem Description
It was reported that a patient with a 6900ptfx 25mm mitral valve underwent a redo procedure after an implant duration of 4 years, 11 months due to stenosis.The patient presented with sob.A 11400m 31mm was implanted in replacement.